# SDR GAIA02121ST

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652172642
- Condition: Dented
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE RIGHT WING OUTBOARD AILERON TAB HAS A SHARP DENT.  REMOVED AND REPLACED THE RIGHT OUTBOARD AILERON TAB IAW BOEING MM 27-10-41.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
